# SDR SWAA2025123040180

- Difficulty date: November 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 29,569 hours, 14,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663, FWD OF RT A/C BAY,  APPROXIMATE RBL 34, VAPOR BARRIER ATTACH ANGLE IS CRACKED AT FIRST FASTENER OTBD OF THE SILICONIZED FLEX SEAL. HFEC VERIFIED.   COMPLIED WITH NDT OF HOLES COMMON TO FUEL TANK UPPER ATTACH ANGLE IAW NDT MANUAL, PART 6, 51-00-00, FIG 16. NO FAULTS FOUND.  RT VAPOR BARRIER ATTACH ANGLE WAS REMOVED AND REPLACED IAW FAULT TTG8Q01938FL FOR ALL WORK ACCOMPLISHED.
